MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX40018UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Death (1802); Thrombus (2101)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, two resolute onyx drug-eluting stents were implanted; one in the graft 2nd diagonal.Approximately 24 months post procedure, patient death was reported.Cause of death is unknown.The investigator and sponsor assessed the event is not related to device or anti-platelet medication.
 
Additional Manufacturer Narrative
Additional information: during index procedure,one resolute onyx drug-eluting stent was implanted in the 2nd diagonal graft, during a later procedure a second resolute onyx drug-eluting stent was implanted in the 2nd diagonal graft.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Corrected information: during the index procedure, a resolute onyx drug-eluting stent was implanted in the 2nd diagonal graft.During another procedure a second resolute onyx des was implanted in the target vessel 2nd diagonal graft.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec adjudicated death as a non-cardiac death and commented "patient had a very large aaa (abdominal aortic aneurysm), chf (congestive heart failure) and possibly st (stent thrombosis)".If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec identified stent thrombosis, event date (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec adjudicated death as cardiac.Safety comment was also updated to cardiac death.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9127576
Report Number9612164-2019-04122
Device Sequence Number3070439
Product Code NIQ
UDI-Device Identifier00643169557178
UDI-Public00643169557178
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2019
Device Model NumberRONYX40018UX
Device Catalogue NumberRONYX40018UX
Device Lot Number0008492683
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer09/03/2019
09/30/2019
03/05/2020
03/05/2020
03/27/2020
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date09/27/2019
10/14/2019
03/13/2020
03/19/2020
04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age88 YR
Patient Weight78